# SDR DALA201808305362

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 79,790 hours, 9,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR, PERIODICALLY DETECTED IN THE FLT DECK.  POSSIBLY OUTPUT FROM LT PACK OR DUCT SYSTEM.  REMOVED APU SURGE VALVE,  NO CONTAMINATION FOUND IN APU DUCTS.  REMOVED LEFT ENG IP CHECK VALVE, NO CONTANMINATION FOUND IN DUCTS.  R & R THE LT OZONE CONVERTER,  OPS AND LEAK CHECKED GOOD IAW MM 21-73.  REPLACED UPPER RECIRCULATION FILTERS IAW IAW AMM 21-25.  RAN BOTH ENGINES AND REMOVED APU AIR.  RAN PACKS WITH ENGINE BLEED,  AIR WENT FULL TEMP RANGE WITH PACKS, NO ODOR DETECTED.  REPLACED THE RT SIDE HEPA FILTERS IAW MM 21-25 SYSTEM CHECKED GOOD.
